# SDR TRBA2010143

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,574 hours, 22,164 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 3.  EMERGENCY LIGHT AT ROW 3 DEFERRED MEL 33-29 AUTH 110158-C.  FOUND BULB IMPROPERLY SEATED IN SOCKET. RESEATED BULB.  ROW 3 EMERGENCY LIGHT OPC GOOD IAW JIC 33-50-00. MEL ITEM RESTORED.
